I was diagnosed with a parathyroid adenoma which i was surgically removed. My have developed severe osteoporosis due to the abnormal functioning of the parathyroid, I also experienced severe aches and movement issues specially in my joints, hip bone etc. Post surgery i found some temporary relief but two months down the aches and pains have resurfaced. I got PTH intact test done and it was 942.9 pg/mL, calcium was 7.8 mg/dL. I revisited my doctor who added some more calcium and now the calcium is 10.9 mg/dL, however my aches and pains and discomfort in movement is persisting. My worry is whether the parathyroid problem has not been resolved or is it something else and what course of action should I take.
WELCOME to the Community! Have they ck'd your overall thyroid functioning tests? If they even get the slightest bit knicked/tapped during surgery the thyroid may stop functioning and require medication ??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.